Differential and Integral Equations

Multiple nonsemitrivial solutions for quasilinear elliptic systems

P. Drábek, N. M. Stavrakakis, and N. B. Zographopoulos

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We prove the existence of multiple nonnegative nonsemitrivial solutions for a quasilinear elliptic system, defined on an arbitrary domain (bounded or unbounded).

Article information

Differential Integral Equations, Volume 16, Number 12 (2003), 1519-1531.

First available in Project Euclid: 21 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35J55
Secondary: 35D05 35J50: Variational methods for elliptic systems 47J30: Variational methods [See also 58Exx]


Drábek, P.; Stavrakakis, N. M.; Zographopoulos, N. B. Multiple nonsemitrivial solutions for quasilinear elliptic systems. Differential Integral Equations 16 (2003), no. 12, 1519--1531. https://projecteuclid.org/euclid.die/1356060499

Export citation